# SDR RU3A20180529022

- Difficulty date: May 22, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N86
- Make and model: Cndair CL6002B16
- Aircraft serial: 5167
- Aircraft time: 12,648 hours, 5,191 cycles
- Engine: Ge CF343B
- Engine time: 12,355 hours, 5,135 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Accelerometer
- Part number: 600591311
- Part serial: AL13
- Condition: Faulty
- Location: Rt Engine Vib
- Part time: 12,355 hours, 5,135 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE VIBRATION LIGHT ILLUMINATED AT 75% N1 AT 16000 FEET.  REMOVED AND REPLACED ENGINE VIBRATION ACCELEROMETER.
